MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC.; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC.; INTRAOCULAR LENS
Model Number TECNIS 1-PC CLEAR MONO 6.0MM 21.5D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was posterior capsule rupture (pcr) after monofocal non-preloaded intraocular lens (iol) insertion.Iol was changed.There was delay in procedure.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown; information not provided.Section e1: title, city, state: unknown/not provided.Section e1: telephone number: (b)(6).Section h3: product evaluation was not performed because the product has not been received.If product is received after initial closure, the product investigation (pi) and complaint (cp) (if necessary) may be re-opened to complete the return investigation.The complaint issue reported could not be confirmed.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21203270
Report Number3012236936-2025-000018
Device Sequence Number11714846
Product Code HQL
UDI-Device Identifier05050474531741
UDI-Public(01)05050474531741(17)280319
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTECNIS 1-PC CLEAR MONO 6.0MM 21.5D
Device Catalogue NumberZCB0000215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown